Annales d'endocrinologie · 2008
[Benzylthiouracil induced ANCA-positive vasculitis: study of three cases and review of the literature].
Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Frigui M, Kechaou M, Haddouk S, Masmoudi A, Kaddour N, Masmoudi H, Turki H, Bahloul Z
Аннотация
INTRODUCTION: Vasculitis with antineutrophilic cytoplasmic antibodies (ANCA) have been reported in patients treated with anti-thyroid drugs, especially propylthiouracil. Benzylthiouracil, which exhibits similar structural likeness with propylthiouracil, has been recently observed to be associated with Anca-positive vasculitis.
CASES REPORT: We present a study of three women with Grave's disease aged 21, 37 and 40 years, who were treated with benzylthiouracil. These patients developed vasculitis characterized by constitutional symptoms (two patients), joint pain (two patients), renal involvement (two patients), pulmonary hemorrhage (one patient) and multiple neuropathy (one patient). All patients presented p-ANCA with anti-MPO pattern. Discontinuation of benzylthiouracil and treatment with corticosteroids improved systemic involvement in all patients.
CONCLUSION: Much like other anti-thyroid drugs, benzylthiouracil can be associated with ANCA-positive vasculitis. Because of the gravity of this complication, clinical monitoring is recommended in patients taking benzylthiouracil. If vasculitis develops, the anti-thyroid drug should be discontinued and corticosteroid treatment, with immunosuppressors in some cases, is initiated.
CASES REPORT: We present a study of three women with Grave's disease aged 21, 37 and 40 years, who were treated with benzylthiouracil. These patients developed vasculitis characterized by constitutional symptoms (two patients), joint pain (two patients), renal involvement (two patients), pulmonary hemorrhage (one patient) and multiple neuropathy (one patient). All patients presented p-ANCA with anti-MPO pattern. Discontinuation of benzylthiouracil and treatment with corticosteroids improved systemic involvement in all patients.
CONCLUSION: Much like other anti-thyroid drugs, benzylthiouracil can be associated with ANCA-positive vasculitis. Because of the gravity of this complication, clinical monitoring is recommended in patients taking benzylthiouracil. If vasculitis develops, the anti-thyroid drug should be discontinued and corticosteroid treatment, with immunosuppressors in some cases, is initiated.